MathSciNet Relay Station
MathSciNet bibliographic data
MR348103 30A58 (20H10)
Jørgensen, Troels On cyclic groups of Möbius transformations. Math. Scand. 33 (1973), 250–260 (1974).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement